Department of mathematics

Faculty of Electrical Engineering

Publications

Preprints

  1. T. Russo and J. Somaglia
    Weakly Corson compact trees
    Available on arXiv:2106.11830
     
  2. P. Hájek and T. Russo
    Projecting Lipschitz functions onto spaces of polynomials
    Available on arXiv:2102.02778
     
  3. C. Correa, T. Russo, and J. Somaglia
    Small semi-Eberlein compacta and inverse limits
    Available on arXiv:2101.08820
     
  4. P. Hájek, T. Russo, J. Somaglia, and S. Todorčević
    An Asplund space with norming Markuševič basis that is not weakly compactly generated
    Available on arXiv:2007.14201
     

Accepted papers

    Journals

    1. T. Russo and J. Somaglia
      Overcomplete sets in non-separable Banach spaces
      Proc. Amer. Math. Soc. 149 (2021), 701-714
      Available on arXiv:1912.08690
       
    2. P. Hájek, T. Kania, and T. Russo
      Separated sets and Auerbach systems in Banach spaces
      Trans. Amer. Math. Soc. 373 (2020), 6961–6998
      Available on arXiv:1803.11501
       
    3. P. Hájek and T. Russo
      On densely isomorphic normed spaces
      J. Funct. Anal. 279 (2020), 108667
      Available on arXiv:1910.01527
       
    4. S. Dantas, P. Hájek, and T. Russo
      Smooth norms in dense subspaces of Banach spaces
      J. Math. Anal. Appl. 487 (2020), 123963
      Available on arXiv:1911.09611
       
    5. T. Russo
      A note on symmetric separation in Banach spaces
      Rev. R. Acad. Cienc. Exactas Fís. Nat. Ser. A Mat. RACSAM 113 (2019), 3649-3658
      Available on arXiv:1904.12598
       
    6. P. Hájek and T. Russo
      An uncountable version of Pták's combinatorial lemma
      J. Math. Anal. Appl. 470 (2019), 1070-1080
      Available on arXiv:1805.06028
       
    7. P. Hájek, T. Kania, and T. Russo
      Symmetrically separated sequences in the unit sphere of a Banach space
      J. Funct. Anal. 275 (2018), 3148-3168
      Available on arXiv:1711.05149
       
    8. P. Hájek and T. Russo
      Some remarks on smooth renormings of Banach spaces
      J. Math. Anal. Appl. 455 (2017), 1272-1284
      Available on arXiv:1705.01384
       

    Thesis

    1. T. Russo
      PhD Thesis, 2018
      On some open problems in Banach space theory
      Advisor: C. Zanco
      Coadvisor: P. Hájek
    2. T. Russo
      Master Thesis, 2015
      Banach spaces of (almost) universal disposition
      Supervisor: C. Zanco
    Responsible person: doc. RNDr. Martin Bohata, Ph.D.